Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

pin 50
heart 5
CAN you diagnosis serotonin syndrome? C COGNITIVE CHANGES: Agitation, confusion, euphoria, insomnia, hypomania, hallucinat...

CAN you diagnosis serotonin syndrome? C COGNITIVE CHANGES: Agitation, confusion, euphoria, insomnia, hypomania, hallucinat...

pin 164
heart 17
speech 1
Serotonin Syndrome "occurs when you take medications that cause high levels of the chemical serotonin to accumulate in your body. Serotonin syndrome can occur when you increase the dose of such a drug or add a new drug to your regimen. Clonus -involuntary muscle contraction and relaxation;HTN; Tachycardia; increased temp

Serotonin Syndrome "occurs when you take medications that cause high levels of the chemical serotonin to accumulate in your body. Serotonin syndrome can occur when you increase the dose of such a drug or add a new drug to your regimen. Clonus -involuntary muscle contraction and relaxation;HTN; Tachycardia; increased temp

pin 155
heart 17
Afbeeldingsresultaat voor serotonin syndrome vs neuroleptic malignant syndrome

Afbeeldingsresultaat voor serotonin syndrome vs neuroleptic malignant syndrome

pin 86
heart 5
Silent Death – Serotonin Syndrome. Happens from SSRI's antidepressant!....http://www.hormonesmatter.com/silent-death-serotonin-syndrome/

Silent Death – Serotonin Syndrome. Happens from SSRI's antidepressant!....http://www.hormonesmatter.com/silent-death-serotonin-syndrome/

pin 6
heart 1
Pinterest • The world’s catalog of ideas
Search